# SDR ASAA2025091661223

- Difficulty date: September 16, 2025
- Submitted: October 1, 2025
- Operation: Air carrier
- Aircraft: N467AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36362
- Aircraft time: 41,625 hours, 13,113 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 146A5810510
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBOARD PANEL 241UF HAS DELAMINATION & SEVERAL AREAS OF CORROSION IN FASTNER HOLES. GROUNDED - YES. EVALUATED FLOORBOARD PANEL 241UF DAMAGE AREAS, DAMAGE FOUND TO BE OUT OF REPAIRABLE LIMITS FABRICATED NEW PANEL IAW B737-900ER SRM 53-00-50-1A-1, 53-00-50-2R + BDWG # 146A5810 REV-.
